Per citar aquest document:
Scopus: 20 cites, Web of Science: 16 cites,
Dispersal probability distributions and the wave-front speed problem
Méndez López, Vicenç (Universitat Autònoma de Barcelona. Departament de Física)
Pujol i Sagaró, Toni (Universitat de Girona. Departament de Física)
Fort Viader, Joaquim (Universitat de Girona. Departament de Física)

Data: 2002
Resum: The speed and width of front solutions to reaction-dispersal models are analyzed both analytically and numerically. We perform our analysis for Laplace and Gaussian distribution kernels, both for delayed and nondelayed models. The results are discussed in terms of the characteristic parameters of the models.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Physical review. E : statistical, nonlinear, and soft matter physics, Vol. 65, Number 4 (April 2002) , p. 041109/1-041109/6, ISSN 1539-3755

DOI: 10.1103/PhysRevE.65.041109

6 p, 94.1 KB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2014-05-13, darrera modificació el 2017-10-15

   Favorit i Compartir